RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1981, Volume 45, Issue 4, Pages 760–774 (Mi izv1584)  

This article is cited in 1 scientific paper (total in 1 paper)

On the distribution of fractional parts and Benford's law

A. I. Pavlov


Abstract: This article investigates the distribution of the first digits (from the left) in the $q$-nary expansions of numerical sequences and functions ($q$ an integer $\geqslant2$).
Bibliography: 13 titles.

Full text: PDF file (1032 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1982, 19:1, 65–77

Bibliographic databases:

UDC: 511
MSC: Primary 10F40, 10K05; Secondary 10A30, 10K10
Received: 06.03.1981

Citation: A. I. Pavlov, “On the distribution of fractional parts and Benford's law”, Izv. Akad. Nauk SSSR Ser. Mat., 45:4 (1981), 760–774; Math. USSR-Izv., 19:1 (1982), 65–77

Citation in format AMSBIB
\Bibitem{Pav81}
\by A.~I.~Pavlov
\paper On~the distribution of fractional parts and Benford's law
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1981
\vol 45
\issue 4
\pages 760--774
\mathnet{http://mi.mathnet.ru/izv1584}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=631437}
\zmath{https://zbmath.org/?q=an:0495.10031|0481.10049}
\transl
\jour Math. USSR-Izv.
\yr 1982
\vol 19
\issue 1
\pages 65--77
\crossref{https://doi.org/10.1070/IM1982v019n01ABEH001411}


Linking options:
  • http://mi.mathnet.ru/eng/izv1584
  • http://mi.mathnet.ru/eng/izv/v45/i4/p760

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. Baláž, K. Nagasaka, O. Strauch, “Benford's Law and Distribution Functions of Sequences in $(0,1)$”, Math. Notes, 88:4 (2010), 449–463  mathnet  crossref  crossref  mathscinet  isi
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:224
    Full text:85
    References:23
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021